Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: Mathematical Methods in Physics and Engineering. by J. W. Dettman

Reviewed Work: Mathematical Methods in Physics and Engineering. by J. W. Dettman
Review by: P. M. Anselone
SIAM Review
Vol. 6, No. 3 (Jul., 1964), p. 323
Stable URL: http://www.jstor.org/stable/2027615
Page Count: 1
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
323
    323